Publications with Z. Spasojević

All publications by Zoran Spasojević and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:643 Shelah, S., & Spasojević, Z. (2002). Cardinal invariants \mathfrak b_\kappa and \mathfrak t_\kappa. Publ. Inst. Math. (Beograd) (N.S.), 72(86), 1–9. arXiv: math/0003141 DOI: 10.2298/PIM0272001S MR: 1997605